Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 8, Issue 4, Pages 275-275
http://dx.doi.org/10.1155/1994/746381

Motility Disorders

Geoffrey K Turnbull

Associate Proffessor of Medicine, Dalhousie University, Halifax, Nova Scotia, Canada

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey K Turnbull, “Motility Disorders,” Canadian Journal of Gastroenterology, vol. 8, no. 4, pp. 275-275, 1994. https://doi.org/10.1155/1994/746381.